# SDR UIEA2020101902276

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,216 hours, 21,488 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Lt Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT START VALVE LIGHT DID NOT ILLUMINATE DURING START, TESTED NORMAL WITH LIGHT TEST, STARTER OPERATES NORMAL.  FOUND CONTAMINATION & LOOSE CANNON PLUG D10970 ON LT STARTER VALVE.  RESECURED, PER WDM 80-11-11 AND CLEANED PLUG, PER AMM 20-60-00.  OPERATIONS CHECK OK.
